# SDR CALA2023060901801

- Difficulty date: June 7, 2023
- Submitted: June 9, 2023
- Operation: Air carrier
- Aircraft: N25201
- Make and model: Boeing 737-8
- Aircraft serial: 28958
- Aircraft time: 66,398 hours, 24,790 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Part serial: 182623
- Condition: Discharged
- Location: M1673
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT BATTERY PACK M1673 DISCHARGED (REF AAR NR 99973361) REMOVED AND REPLACED EMERGENCY BATTERY PACK M1673 IAW B737 AMM 33-51-06-960-805 PS CHECK GOOD IDT.
